Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1993, Volume 48, Issue 3, Pages 133–161
DOI: https://doi.org/10.1070/RM1993v048n03ABEH001033
(Mi rm1296)
 

This article is cited in 30 scientific papers (total in 30 papers)

Global attractors for non-linear problems of mathematical physics

I. D. Chueshov

V. N. Karazin Kharkiv National University
References:
Received: 26.03.1992
Russian version:
Uspekhi Matematicheskikh Nauk, 1993, Volume 48, Issue 3(291), Pages 135–162
Bibliographic databases:
Document Type: Article
UDC: 517.958
MSC: 37L30, 37L25
Language: English
Original paper language: Russian
Citation: I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Uspekhi Mat. Nauk, 48:3(291) (1993), 135–162; Russian Math. Surveys, 48:3 (1993), 133–161
Citation in format AMSBIB
\Bibitem{Chu93}
\by I.~D.~Chueshov
\paper Global attractors for non-linear problems of mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 135--162
\mathnet{http://mi.mathnet.ru/rm1296}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1243614}
\zmath{https://zbmath.org/?q=an:0805.58042}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..133C}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 133--161
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001033}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1993NN35000003}
Linking options:
  • https://www.mathnet.ru/eng/rm1296
  • https://doi.org/10.1070/RM1993v048n03ABEH001033
  • https://www.mathnet.ru/eng/rm/v48/i3/p135
  • This publication is cited in the following 30 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:717
    Russian version PDF:450
    English version PDF:18
    References:62
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024